sexologist-icon
Periods problem
I am taking cyclenorm e and p for 3 days(6 tablets each).. In how many days my periods will start???
5721 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Prabha Eliya Singan
Gynecologist 28 yrs exp Bangalore
hi you have been put on combined estrogen progestogen  tablet.for 3 days wait for 5 days within that withdrawl bleeding should happen if ot is just a delayed cycle.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi If hormonal therapy given is just p I.e progesterone , withdrawal bleeding occurs within24-48hours of completion of course...
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.